Access count of this item: 119

Files in This Item:
File Description SizeFormat 
0942-11.pdf477.14 kBAdobe PDFView/Open
Title: Carlitz加群と整数環のGalois加群構造(群スキームの変形と整数論への応用)
Authors: 相羽, 明  KAKEN_name
Author's alias: AIBA, AKIRA
Issue Date: Apr-1996
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 942
Start page: 134
End page: 141
Appears in Collections:Deformations of Group Schemes and Number Theory

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.